MAUDE Adverse Event Report: MIDMARK CORPORATION MIDMARK DIGITAL ECG; ELECTROCARDIOGRAPH

MIDMARK CORPORATION MIDMARK DIGITAL ECG; ELECTROCARDIOGRAPH
Model Number 1-100-1550
Medical Device Problem Codes Incorrect Measurement (1383); Incorrect, Inadequate or Imprecise Result or Readings (1535); High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that high heart rates from 7 ecg devices were shown on the ecg reports.The following serial numbers are: (b)(6) the customer stated that the doubling of heart rates were seen on a single patients ecg report.A patient was prescribed heart medication (cardizem) as their report showed high heart rate.The medication was not consumed by the patient and tachycardia was ruled out by a live holter monitoring device.Technical service reached out to the customer to troubleshoot and was unable to recreate the issue with the ecg units used.There was no patient injury.
 
Additional Manufacturer Narrative
The customer did receive clinical education after the issue started occurring.A site visit was also made which included a midmark technical service representative, engineers, and a sales representative to help rule out any external variables that could be triggering the issue.Multiple attempts were made by the customer with the help of midmark representatives to recreate the issue.The issue of doubling of the heart rate was unable to be recreated or observed while midmark representatives were on site.
 
Additional Manufacturer Narrative
It was found that the electronic medical record (emr) system software was opening a second instance of the ecg plug-in software while there was already an instance of the ecg plug-in running in the background.Midmark was able to reproduce the issue in-house and confirm that the doubling of the heart rate was caused by two applications of the ecg plug-in software being opened concurrently.Therefore, it was determined that the emr system opening both instances of the ecg plugin software led to the issue of the heart rate doubling on the display screen.A fix for the ecg plug-in software was created to call out any additional ecg plug-in application being launched and notify the user to prevent an additional instance being opened.Validation and verification testing was completed and the fix was sent out to the customer.
 
Event or Problem Description
It was reported that high heart rates from 7 ecg devices were shown on the ecg reports.The following serial numbers are: (b)(6).The customer stated that the doubling of heart rates were seen on a single patients ecg report.A patient was prescribed heart medication (cardizem) as their report showed high heart rate.The medication was not consumed by the patient and tachycardia was ruled out by a live holter monitoring device.Technical service reached out to the customer to troubleshoot and was unable to recreate the issue with the ecg units used.There was no patient injury.

Brand Name
MIDMARK DIGITAL ECG
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer (Section G)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer Contact
kort fledderjoh
60 vista drive
versailles, OH 45380
9375268644
MDR Report Key19234611
Report Number1523530-2024-00004
Device Sequence Number17646286
Product Code DPS
UDI-Device Identifier08056732652491
UDI-Public08056732652491
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K220526
Number of Events Summarized7
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other,Repair
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1-100-1550
Device Catalogue Number4-000-0080
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Supplement Date Received by Manufacturer04/02/2024
Initial Report FDA Received Date05/02/2024
Supplement Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown